MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS
Lot Number 173314
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigational results revealed no discrepancies found as it relates to the batch documentation analysis.The audit determined that all procedures in the manufacturing and packaging of the lens had been carried out correctly.Batch reconciliation was 100%.The inspection was performed at 10x magnification using a stereoscopic microscope.The lens was in two pieces, divided by a cut through the center of the optic.The cross-sectional inspection revealed smooth and straight edges and appeared to have been made by a sharp instrument.This cut was probably made to facilitate removal of the lens from the eye.Both haptics were intact.No foreign materials or particles were seen on the lens.There was no evidence to suggest that any aspect of the lens was responsible for the patient not seeing properly.(b)(4).
 
Event or Problem Description
Lenstec, inc.Received an email notification stating "lens was implanted (b)(6) 2018 and explanted on (b)(6) 2018.Patient complaint of not seeing properly.Doctor removed lens and implanted hd +19.25, made an incision to remove and replaced the lens without needing sutures and no adverse event with the patient.".

Brand Name
SOFTEC HD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church, BB170 92,
BB  BB17092,
MDR Report Key8262866
Report Number9613160-2019-00003
Device Sequence Number1672697
Product Code HQL
UDI-Device Identifier00844369027410
UDI-Public00844369027410
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/12/2022
Device Lot Number173314
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2018
Initial Report FDA Received Date01/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1